# SDR DXTA201912023129

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 12,083 hours, 9,247 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125376
- Part serial: 1742
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION - AFTER TAKEOFF SELECTED GEAR UP. RED UNLOCK LIGHT ILLUMINATED. PERFORMED APPROPRIATE CHECKLIST. ON EXTENSION THREE GREEN LIGHTS ON THE GEAR. DECLARED AN EMERGENCY AND RETURNED FOR AN OVERWEIGHT LANDING AT 19900 POUNDS. ACCOMPLISHED A UPLOCK SWITCH INSPECTION ON ALL GEAR WITH SATISFACTORY RESULTS. PREPPED RIGHT HAND ENGINE FOR HYDRAULIC MULE OPERATION. PERFORMED MULTIPLE GEAR SWINGS WITH THE UNLOCK LIGHT REMAINING ILLUMINATED WITH THE GEAR IN THE RETRACTED POSITION. ALSO NOTED THE LOW HYD ANNUNCIATOR ILLUMINATING DURING THE GEAR SWING.PERFORMED AN INSPECTION OF THE HYDRAULIC RESERVOIR WITH THE INDICATION BELOW THE REFILL MARK. ACCOMPLISHED HYDRAULIC SERVICING AS REQUIRED. WITH THE GEAR IN THE RETRACTED POSITION PERFORMED A VISUAL INSPECTION OF THEUPLOCKS AND NOTED THE RIGHT HAND GEAR UPLOCK ACTUATOR NOT IN THE FULL LOCKED POSITION. SPOKE WITH TEAM XL WITH FINDINGS AND RAN THROUGH A GEAR CYCLE WITH THEM ON THE PHONE AS REQUESTED AND WITH FINDINGS AT HAND SUSPECTED THE RIGHT HAND GEAR UP LOCK ACTUATOR TO BE AT FAULT. REMOVED THE UNSERVICEABLE RIGHT HAND GEAR UPLOCK ACTUATOR (P/N: 5527504-3 S/N: 3312). INSTALLED AN RIGHT HAND GEAR UPLOCK ACTUATOR (P/N:5527504-3 S/N:5151) AND ACCOMPLISHED BLEEDING PROCEDURES WITH SATISFACTORY RESULTS. ACCOMPLISHED LANDING GEAR OPERATIONAL CHECKS WITH THE UNLOCK LIGHT REMAINING ILLUMINATED. COMPLETED ADDITIONAL INSPECTION OF THE GEAR IN THE RETRACTED POSITION WITH THE RIGHT HAND GEAR NOT RETRACTING FULLY INTO THE WHEEL WELL NOT FULLY ENGAGING THE UPLOCK. SPOKE WITH TEAM XL WITH ACCOMPLISHED TASK AND FINDINGS AND RECOMMENDED TO INSPECT THE GEAR FOR BINDING AND INTERFERENCE WITH THE GEAR IN THE RETRACTED POSITION. COMPLETED INSPECTION AS REQUESTED WITH NO DEFECTS OR INTERFERENCE NOTED. PERFORMED THE LANDING GEAR TROUBLESHOOTING AND FOUND IN THE PROCESS THAT THE RIGHT HAND RETRACT ACTUATOR HAD ROTATED FROM THE JAMNUT. UPON FURTHER INVESTIGATION NOTED THAT THE LOCK HAD BROKE ALLOWING THE ACTUATOR PISTON TO ROTATE. ROTATED THE RETRACT ACTUATOR BACK TO THE JAM NUT AND ACCOMPLISHED AN ADDITIONAL LANDING GEAR OPERATIONAL CHECK WITH SATISFACTORY RESULTS. SPOKE WITH MCC AND ORDERED A RETRACT ACTUATOR WITH ASSOCIATED PARTS. COMPLETED THE REMOVAL PROCEDURES FOR THE RIGHT HAND RETRACT ACTUATOR (P/N:9912537-4 S/N:1141B) WHILE AWAITING THE REPLACEMENT ACTUATOR TO ARRIVAL. ONCE ARRIVED INSTALLED AN INSPECTED SERVICEABLE RIGHT HAND RETRACT ACTUATOR(P/N:9912537-6 S/N:1742 ) AND ACCOMPLISHED THE BLEEDING PROCEDURES. SERVICED THE HYDRAULIC SYSTEM AS REQUIRED. COMPLETED THE LANDING GEAR OPERATIONAL CHECK WITH SATISFACTORY RESULTS WITH NO DUPLICATION OF THE UNLOCK LIGHT ILLUMINATING WITH THE GEAR IN THE RETRACTED POSITION AND THE UPLOCK FULLY ENGAGING. ACCOMPLISHED THE RIGHT HAND MAIN GEAR CAMBER ADJUSTMENT CHECK WITH NO ADJUSTMENT REQUIRED. PERFORMED A LANDING GEAR OPERATIONAL CHECK AND MULTIPLE CYCLES OF THE GEAR WITH SATISFACTORY RESULTS AND NO DUPLICATION OF THE UPLOCK LIGHT ILLUMINATING WITH THE GEAR RETRACTED. ACCOMPLISHED THE DOWN JACKING PROCEDURES AS REQUIRED. ALL MAINTENANCE ACCOMPLISHED IAW CE-560XLS AMM CH. 07-10-01, 12-12-01, 32-01-00, 32-30-05, 71-00-04, CE-560XLS WDM CH. 32-30-01, 32-30-00, 32-10-00, AND 32-30-04.
